# SDR ASOA20120507093

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 145900
- Aircraft time: 19,331 hours, 1,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE CARGO CUTOUT LWR THRESHOLD AT SCREW HOLES FROM FR.65 TO FR. 68.  CORROSION WAS OUT OF LIMITS AFTER BLENDING AND MX R & R THE THRESHOLD IAW SRM 51-20-03 AND 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
